# SDR F3LA200800422

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED FLOORBEAM Y1292 HAS CORROSION AT FWD OB NUTCLIP HOLE AT FRAME 66 JUST AFT OF LT LAVATORY. MAINT BLENDED CORROSION AND OVERSIZED HOLE, FABRICATED FLANGE BUSHING AND TREATED PRIMED AND PAINTED IAW EA A8-53R-30435 AND SRM 51-75-12. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
